# SDR DL72S991175

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 208, 2 CRACKS AT RT SIDE OF VERTICAL WEB STA 1303 INSIDE VERTICAL STAB CRAWLWAY.  REPAIRED PER SRM 53-10-4 FIG 17.
